# SDR AC2R2018042005

- Difficulty date: March 29, 2014
- Submitted: April 20, 2018
- Operation: General aviation
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 1,162 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Corroded
- Location: Cooling Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX OIL COOLING FAN HAD A CORRODED BEARING ASSY.
